Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 16, 2013, 12:03 AM CDT for Logan County, Sangamon County, Illinois. It was in force for 27 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2013, 12:03 AM CDT (05:03 UTC)
- Expired
- Apr 16, 2013, 12:30 AM CDT
- In force
- 27 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Logan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 29 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 12:05 AM CDT | TSTM WND DMG | Springfield, IL | DELAYED REPORT. ROOF BLOWN OFF A BUILDING ON COOK STREET. FROM WICS-TV |
| Apr 16, 12:06 AM CDT | HAIL 0.25 | Springfield, IL | |
| Apr 16, 12:08 AM CDT | HAIL 0.75 | Riverton, IL | |
| Apr 16, 12:10 AM CDT | TSTM WND DMG | 2 Nw Rochester, IL | DELAYED REPORT. FRUIT TREE SNAPPED IN HALF. LARGE FENCE KNOCKED DOWN. SHINGLES RIPPED FROM ROOF. |
| Apr 16, 12:15 AM CDT | TSTM WND DMG | 1 W Buffalo, IL | DELAYED REPORT. SEMI TRAILER KNOCKED OVER ON OLD HWY 36. NUMEROUS BRANCHES KNOCKED DOWN. |
| Apr 16, 12:34 AM CDT | HAIL 0.75 | 2 Sw Latham, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 12:00 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 702 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS53 KILX 160503
SVRILX
ILC107-167-160530-
/O.NEW.KILX.SV.W.0012.130416T0503Z-130416T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1203 AM CDT TUE APR 16 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT
* AT 1158 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SPRINGFIELD...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
RIVERTON...WILLIAMSVILLE...MECHANICSBURG...CORNLAND...ILLIOPOLIS...
MOUNT PULASKI...LATHAM...CHESTNUT...SPAULDING...DAWSON AND BUFFALO.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 94 AND 113.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 97 AND 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3992 8970 3995 8970 4008 8914 3992 8914
3991 8922 3983 8922 3973 8966 3992 8976
TIME...MOT...LOC 0503Z 251DEG 36KT 3985 8957
HAIL...1.00IN
WIND...<50MPH
$$
BAK1 follow-up statement
037
WWUS53 KILX 160528
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT TUE APR 16 2013
ILC107-167-160537-
/O.EXP.KILX.SV.W.0012.000000T0000Z-130416T0530Z/
LOGAN IL-SANGAMON IL-
1228 AM CDT TUE APR 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANGAMON AND
SOUTHERN LOGAN COUNTIES WILL EXPIRE AT 1230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED
FOR EXTREME EASTERN SANGAMON COUNTY AND SOUTHEAST LOGAN COUNTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM.
LAT...LON 3992 8970 3995 8970 4008 8914 3992 8914
3991 8922 3983 8922 3973 8966 3992 8976
TIME...MOT...LOC 0527Z 251DEG 36KT 3993 8927
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 11:54 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 15, 11:54 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1154 PM CDT MON APR 15 2013 .DISCUSSION... ISSUED 900 PM CDT MON APR 15 2013 SLOW MOVING COLD FRONT HAS PUSHED FINALLY PUSHED THROUGH MUCH OF THE FORECAST AREA...CURRENTLY LYING IN THE VICINITY OF A DANVILLE TO EFFINGHAM LINE. MOST OF THE PRECIPITATION THIS EVENING HAS BEEN POST FRONTAL...AND THE MODELS SUGGEST THIS TREND SHOULD CONTINUE OVERNIGHT. A WAVE OF BETTER FORCING HAS LIFTED NORTHEAST ACROSS THE GREAT LAKES...LEAVING MAINLY LIGHT SHOWERS/DRIZZLE IN ITS WAKE. ANOTHER WAVE IS BEGINNING TO LIFT NORTHEAST ACROSS MISSOURI...AND CONVECTION IS BEGINNING TO RE FIRE IN THIS AREA. WHILE IT IS NOT UNANIMOUS...SOME OF THE SHORT TERM MODELS HAVE THIS PRECIPITATION SPREADING ACROSS THE AREA LATER TONIGHT. THE BULK OF THE FORCING PARAMETERS DO NOT LOOK IMPRESSIVE LOCALLY THROUGH THE NIGHT...BUT CAN NOT ARGUE WITH CURRENT REALITY. GOING FORECAST IS IN GOOD SHAPE OVERALL. HAVE UPDATED FOR THE LATEST HOURLY TRENDS...MAINLY TO BETTER REFLECT PRECIPITATION TRENDS. BAK && .AVIATION... ISSUED 1141 PM CDT MON APR 15 2013 A LARGE AREA OF ELEVATED SHOWERS/STORMS HAS FIRED ON THE COOL SIDE OF A NEARLY STATIONARY FRONT THAT LIES JUST NORTH OF THE I-70 CORRIDOR IN ILLINOIS. THE STORMS EXTEND BACK INTO SOUTHWEST KANSAS. THE COVERAGE IS GREATER THAN PREVIOUSLY EXPECTED AND WILL NEED TO ADD A TEMPO TSRA MENTION FOR MUCH OF THE NIGHT ACROSS ALL OF THE CENTRAL ILLINOIS TERMINALS EXCEPT KPIA WHICH IS FURTHER INTO THE COLD AIR. STILL EXPECT PREDOMINANTLY LOW END VFR CONDITIONS OUTSIDE OF PRECIPITATION...ALTHOUGH THEY MAY FALL INTO THE IFR CATEGORY UNDER STEADIER RAINFALL. ONCE THESE NOCTURNAL INDUCED STORMS FADE LATER TONIGHT...VFR CONDITIONS SHOULD PREVAIL THROUGH THE DAYTIME HOURS TUESDAY. THEN...CIGS SHOULD LOWER TUESDAY EVENING INTO THE MVFR CATEGORY AS THE FRONT BEGINS TO LIFT BACK NORTH. BAK && .PREV DISCUSSION... ISSUED 315 PM CDT MON APR 15 2013 VERY ACTIVE WEATHER IS EXPECTED THIS WEEK UNDER SOUTHWEST FLOW ALOFT AND A FRONTAL BOUNDARY THAT WILL INITIALLY PUSH THROUGH TONIGHT THEN OSCILLATE ACROSS THE AREA THROUGH LATE WEEK. THERE IS THE POTENTIAL FOR HEAVY RAINS, FLOODING AND SEVERE STORMS AT SOME POINT BETWEEN TONIGHT AND THURSDAY ACROSS ALL OF OUR COUNTIES. AFTER THAT A STRONG UPPER TROUGH AND COLD FRONT WILL BLAST INTO THE MIDWEST BRINGING MUCH BELOW NORMAL TEMPERATURES FOR FRIDAY AND FRIDAY NIGHT. FREEZING CONDITIONS MAY DEVELOP BY SUNRISE SATURDAY MORNING. THERE WAS A MARKED SLOWING TREND IN THE PROGRESSION OF THE COLD FRONT AND UPPER TROUGH FOR THURSDAY INTO FRIDAY...SO THE MAIN ADJUSTMENTS TODAY WERE TO REFLECT THAT IN THE WED NIGHT- FRIDAY GRIDS. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE COLD FRONT IS TRYING TO MAKE PROGRESS ACROSS ILLINOIS THIS AFTERNOON...AND AS OF 2 PM IT EXTENDED ROUGHLY ALONG THE IL RIVER VALLEY. ENHANCED MOISTURE CONVERGENCE AND INSTABILITY ALONG THE FRONT HAVE ALLOWED SOME THUNDERSTORMS TO DEVELOP IN OUR WESTERN COUNTIES. THOSE STORMS SHOULD CONTINUE TO DEVELOP ALONG THE FRONT AS IT PROGRESSES EASTWARD. WE WENT WITH LIKELY POPS IN ALL BUT THE FAR SE COUNTIES THIS EVENING...THEN ADVANCED THE LIKELY POPS INTO THE SOUTHEAST AFTER MIDNIGHT...WHILE PULLED POPS BACK TO CHANCE NW OF BLOOMINGTON TO RUSHVILLE. WE KEPT THE THUNDERSTORM CHANCES MAINLY ALONG AND AHEAD OF THE FRONT...WITH JUST SHOWERS MENTIONED BEHIND THE FRONT. WE SHOULD SEE A BREAK IN THE RAIN FOR AREAS NE OF I-72 TUESDAY AS THE FRONT STALLS OUT ACROSS OUR SE AREA. HIGHER RAIN CHANCES WILL EXPAND NORTHWARD LATER TUESDAY NIGHT AS THE MID LEVEL BAROCLINIC ZONE SHIFTS NORTH IN CONCERT WITH A 500 MB SHORTWAVE. ON WEDNESDAY...THE FOCUS FOR HEAVIER RAINS WILL BEGIN AND BE MAINLY CONFINED TO OUR NW AREAS...ESPECIALLY NW OF THE IL RIVER. THE SURFACE WARM FRONT WILL BEGIN TO MAKE NORTHWARD MOVEMENT AS THE A DEEP TROUGH GETS CARVED INTO THE ROCKIES AND WESTERN PLAINS. SURFACE CYCLOGENESIS WILL DEVELOP IN WESTERN KANSAS BY WED EVENING...INCREASING SYNOPTIC SCALE LIFT NORTHEAST OF THE LOW ALONG AND NORTH OF THE WARM FRONT. THAT INFLUENCE WILL EXPAND INTO WESTERN IL AND PUSH RAIN CHANCES INTO THE CATEGORICAL LEVEL WED NIGHT AND THURSDAY. SPC EXPANDED THE DAY 2 SLIGHT RISK TO INCLUDE OUR SOUTHEAST 6 COUNTIES...SOUTH OF EFFINGHAM TO ROBINSON. HAIL AND DAMAGING WIND APPEAR TO BE THE PRIMARY HAZARDS...WITH TIMING BEING MAINLY LATER WED AFTERNOON AND WED NIGHT ALONG THE WARM FRONT. LONG TERM...THURSDAY THROUGH MONDAY. ON THURSDAY...THE FOCUS FOR SEVERE WEATHER WILL SHIFT TO OUR NW AREA...NW OF A LINE FROM BLOOMINGTON TO TAYLORVILLE. IT WILL BE TIED TO THE ADVANCEMENT OF THE SURFACE LOW TO THE NORTHEAST ACROSS WESTERN IL. THE LOW IS EXPECTED TO BE RATHER ELONGATED AS IT ARRIVES...SO TIMING OF THE WAVES OF RAIN AND STORMS WILL BE TOUGH TO PINPOINT THIS FAR OUT. IN GENERAL, STEADY RAINS AND EMBEDDED STORMS APPEAR LIKELY NW OF I-72 FOR MUCH OF THE TIME LATE WED NIGHT THROUGH THURSDAY EVENING. RAINFALL AMOUNTS DURING THAT TIME COULD REACH BETWEEN 2 AND 3 INCHES...POSSIBLY CAUSING FLASH FLOODING OF LOW LYING ROADS AND ROADS NEAR CREEKS AND STREAMS. THAT AREA OF HEAVY RAINS AND STORMS WILL ADVANCE EASTWARD INTO THE REMAINDER OF OUR FORECAST AREA LATER THURSDAY NIGHT AS THE SURFACE LOW LIFTS INTO LOWER MICHIGAN AND A COLD FRONT ADVANCES ACROSS EASTERN IL. SEVERE STORMS WILL BE POSSIBLE ALONG THAT COLD FRONT...AND A SLIGHT RISK FOR SEVERE STORMS IS OUTLINED FOR OUR SOUTHEAST AREA SOUTH OF A LINE FROM SPRINGFIELD TO DECATUR TO PARIS. ONCE AGAIN...HAIL AND DAMAGING WIND WILL BE THE PRIMARY HAZARDS. MUCH COLDER AIR WILL PUSH INTO CENTRAL IL BEHIND THAT COLD FRONT...BUT THE COLDER AIR WILL LAG A LITTLE SLOWER THAN PREVIOUSLY EXPECTED. SO A CHANGE OVER FROM RAIN TO SNOW MAY BE DELAYED UNTIL VERY LATE THURSDAY NIGHT OR POSSIBLY FRIDAY MORNING. THE COLD POOL WILL SETTLE OVER ILLINOIS ON FRIDAY...WITH STEEP LAPSE RATES SETTING THE STAGE FOR INSTABILITY SHOWERS TO CONTINUE ALL DAY. DRY AIR ALOFT SHOULD HELP TO SHUT DOWN PRECIP BEFORE FRIDAY NIGHT. THE VERY COLD AIR WILL KEEP HIGHS IN THE 40S ON FRIDAY...AND LOWS DOWN NEAR FREEZING NW OF I-72 FRIDAY NIGHT. A SLOW WARMING TREND WILL DEVELOP FOR SATURDAY AND SUNDAY AS AN UPPER RIDGE DEVELOPS IN THE PLAINS AND ADVANCES EAST INTO ILLINOIS. THE NEXT CHANCE OF RAIN IS FORECAST FOR MONDAY AS THE NEXT LOW PRESSURE SYSTEM EJECTS FROM THE LOWER PLAINS INTO THE MID MISSISSIPPI RIVER VALLEY. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 15, 3:17 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT MON APR 15 2013 ILZ027>031-037-038-161100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 317 PM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY SOUTHEAST OF THE ILLINOIS RIVER...AS A COLD FRONT SLOWLY PUSHES THROUGH THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE A COLD FRONT SWEEPS ACROSS THE STATE. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE WEDNESDAY NIGHT. IN ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040-041-047-161100- CASS-FULTON-MASON-SCHUYLER- 317 PM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NEAR THE ILLINOIS RIVER. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST OF THE ILLINOIS RIVER...AS A COLD FRONT SLOWLY PUSHES THROUGH THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER MUCH OF THE WEEK. THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE A COLD FRONT SWEEPS ACROSS THE STATE. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE WEDNESDAY NIGHT. IN ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>046-048>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 317 PM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...AS A COLD FRONT PASSES...ALTHOUGH AREAS WEST OF I-55 WILL MAINLY SEE THEM DURING THE EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE A COLD FRONT SWEEPS ACROSS THE STATE. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE WEDNESDAY NIGHT. SOME SEVERE STORMS ARE ALSO POSSIBLE THURSDAY AND THURSDAY EVENING... PRIMARILY SOUTH OF I-72. IN ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-066-067-071-072-161100- CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND- 317 PM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A COLD FRONT PASSES. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW OF THE STORM MAY PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE A COLD FRONT SWEEPS ACROSS THE STATE. WHILE A FEW OF THE STORMS MAY BE SEVERE TUESDAY AND WEDNESDAY...BETTER CHANCES OF SEVERE WEATHER ARE EXPECTED ON THURSDAY. IN ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-161100- CLARK-CRAWFORD-LAWRENCE- 317 PM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...NEAR THE WABASH RIVER. .DAY ONE...TONIGHT AS A COLD FRONT PASSES THROUGH THE AREA...SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE SOME GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER...FROM AROUND PALESTINE UPSTREAM...THROUGH MUCH OF THE WEEK. THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE A COLD FRONT SWEEPS ACROSS THE STATE. WHILE A FEW OF THE STORMS MAY BE SEVERE TUESDAY AND WEDNESDAY...BETTER CHANCES OF SEVERE WEATHER ARE EXPECTED ON THURSDAY. IN ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 50 min |
| Apr 16, 2:00 AM CDT | Special Weather Statement | ILX | Moultrie, Shelby | 60 min |
| Apr 16, 2:28 PM CDT | Special Weather Statement | ILX | Clark, Coles, Cumberland, Edgar, Shelby | 62 min |
| Apr 16, 3:36 PM CDT | River Flood Warning | ILX | Piatt | 8 days |
| Apr 16, 3:39 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 60 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.